# SDR PCAA0011071

- Difficulty date: November 3, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 19,793 hours, 21,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING A FLEET INSPECTION, THE REAR FUSELAGE STRUCTURE WAS FOUND CRACKED AT FRAME NR 4 STRINGER NR 4 PORT SIDE.  CRACK WAS REPAIRED PER DEHAVILLAND REPAIR DRAWING RD8-55-199.  AIRCRAFT WAS RETURNED TO SERVICE.
